Priapism associated with pregabalin.

Priapism is a well-known cause of erectile dysfunction. There are a wide variety of causes, including hemoglobinopathy, neurological diseases, and dru...
781KB Sizes 2 Downloads 11 Views

Recommend Documents


Stuttering priapism associated with topiramate.
Priapism, or prolonged penile erection in the absence of sexual stimulation, may be a medical emergency. Many medications including antianxiety, antidepressants and antipsychotics have been implicated. This paper presents a case of priapism associate

Priapism associated with risperidone treatment.
Priapism is the occurrence of sustained and painful erection that does not result from sexual desire and fails to subside despite orgasm. It is often accompanied by pain and tenderness. The aetiologies are idiopathic, alcohol abuse, drug therapy, per

Priapism associated with novel psychoactive substance abuse.
Priapism is a time-dependent emergency, which can lead to marked adverse effects on erectile function. We present the case of a patient with bipolar disorder who consumed a novel psychoactive substance, as well as an illegal substitute for sildenafil

Priapism associated with iloperidone: a case report.
Priapism is a known side effect of antipsychotics. The causal mechanism seems to be mediated through α1-adrenergic receptor blockade which many antipsychotics are known to possess. We present the first detailed case of iloperidone-induced priapism in

A case of priapism with risperidone.
Priapism is a urologic emergency defined as a prolonged, possibly painful, penile erection. There are several known causes of priapism including psychotropic medications. One of the mechanisms by which antipsychotics are believed to induce priapism i

Is testosterone deficiency a possible risk factor for priapism associated with sickle-cell disease?
The purpose of this study was to determine the association of testosterone deficiency and priapism in adult men with sickle cell disease (SCD).